# SDR DALA13004103351

- Difficulty date: January 21, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 36,565 hours, 5,171 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO L4 DOOR LOWER AFT CORNER 1" TEAR IN SKIN AND DENTED THRU 6" RADIUS WITH SEAL RETAINER DEFORMED. REMOVED DAMAGE AND FABRICATED REPAIR PARTS IAW SRM 52-13-00.  DRILLED NEW AFT CORNER SEAL RETAINER FITTING OK TO INSTALL REPAIR IAW SRM.  INSTALLED REPAIR AND AFT CORNER SEAL RETAINER IAW SRM 52-13-00.
